MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC INSPIRE; SENSING LEAD

INSPIRE MEDICAL SYSTEMS INC INSPIRE; SENSING LEAD
Model Number 4323
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 10/02/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During a surgical procedure unrelated to inspire therapy the surgeon observed that the sensing lead, implanted 2.5 years earlier, was placed in the pleural space.There is no patient injury and the therapy is working well, but it appears that the patient experienced a self healing pneumothorax during the implant procedure.

Brand Name
INSPIRE
Common Device Name
SENSING LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key7945197
Report Number3007666314-2018-00042
Device Sequence Number857241
Product Code MNQ
UDI-Device Identifier10855728005496
UDI-Public10855728005496
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4323
Device Catalogue Number900-002-009
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2018
Initial Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;